How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I ate too much mustard and my stomach is burning. What can I

Customer Question

I ate too much mustard and my stomach is burning. What can I do?
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: Few seconds ago. No nausea
JA: Anything else in your medical history you think the doctor should know?
Customer: Yeah. Digestive problems
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 8 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 8 months ago.

Do you have any TUMS, zantac or prilosec around?

Expert:  Dr. Phil, MD replied 8 months ago.

just click send to reply